# SDR UALA2012061203245

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,479 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 MED EXTERNAL SKIN CRACK AT UPPER HINGE CUTOUT.  CATEGORY B REPAIR ACP IAW SRM 52-10-01 REPAIR 3.  PER SRM TABLE 2, INSPECTION REQUIRED EVERY 3,000 CYCLES.  REMOVABLE STRUCTURAL COMPONENT (RSC) MARKED PER 51-00-80.  CF STICKER APPLIED.  INSPECTIONS TO START AT 3,000 CYCLES FROM CURRENT PTC 10927.
